Advanced

Non-manipulable assignment of individuals to positions revisited

Andersson, Tommy LU and Svensson, Lars-Gunnar LU (2008) In Mathematical Social Sciences 56(3). p.350-354
Abstract
This paper investigates an allocation rule that fairly assigns at most one indivisible object and a monetary compensation to each agent, Under the restriction that the monetary compensations do not exceed some exogenously given upper bound. A few properties of this allocation rule are stated and the main result demonstrates that the allocation rule is coalitionally strategy-proof. (C) 2008 Elsevier B.V. All rights reserved.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
Coalitionally strategy-proofness, Fairness, Indivisibles
in
Mathematical Social Sciences
volume
56
issue
3
pages
350 - 354
publisher
Elsevier
external identifiers
  • wos:000261291100005
  • scopus:54049121746
ISSN
0165-4896
DOI
10.1016/j.mathsocsci.2008.05.004
language
English
LU publication?
yes
id
490958cc-bf0a-45ed-8da2-29b99049d8e9 (old id 1305499)
date added to LUP
2009-03-23 12:37:03
date last changed
2017-11-12 03:45:04
@article{490958cc-bf0a-45ed-8da2-29b99049d8e9,
  abstract     = {This paper investigates an allocation rule that fairly assigns at most one indivisible object and a monetary compensation to each agent, Under the restriction that the monetary compensations do not exceed some exogenously given upper bound. A few properties of this allocation rule are stated and the main result demonstrates that the allocation rule is coalitionally strategy-proof. (C) 2008 Elsevier B.V. All rights reserved.},
  author       = {Andersson, Tommy and Svensson, Lars-Gunnar},
  issn         = {0165-4896},
  keyword      = {Coalitionally strategy-proofness,Fairness,Indivisibles},
  language     = {eng},
  number       = {3},
  pages        = {350--354},
  publisher    = {Elsevier},
  series       = {Mathematical Social Sciences},
  title        = {Non-manipulable assignment of individuals to positions revisited},
  url          = {http://dx.doi.org/10.1016/j.mathsocsci.2008.05.004},
  volume       = {56},
  year         = {2008},
}